Please use this identifier to cite or link to this item:
Type: Journal article
Title: On some spectral results relating to the relative values of means
Author: Pearce, C.
Citation: Journal of Inequalities in Pure and Applied Mathematics, 2003; 4(3):1-7
Publisher: Victoria University of Technology, School of Communications and Informatics
Issue Date: 2003
ISSN: 1443-5756
Statement of
Charles E. M. Pearce
Abstract: In the case of two positive numbers, the geometric mean is closer to the harmonic than to the arithmetic mean. We derive some spectral results relating to corresponding properties with more than two positive numbers.
Keywords: AGH inequality, Means, Relative values, Spectrum.
Published version:
Appears in Collections:Applied Mathematics publications
Aurora harvest

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.